# SDR SIMA20240505002

- Difficulty date: May 5, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N263NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000703
- Aircraft time: 16,450 hours, 10,886 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: UNKNOWN
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DEPARTED DFW AND CLIMBING THRU FL250 SUDDEN AND REPETATIVE COMPRESSOR STALLS FROM ENGINE 2. NOTED 45-50 DURING STALLS. PASSENGERS REPORTED HEAVY VIBRATIONS AND FLAMES NO LIMITATIONS WERE EXCEEDED, NO EICAS MESSAGES ASSOCIATED. I LEVELED OFF AT FL250, DISCONNECTED AUTO THROTTLE, REDUCED ENG 2 TO? 60 N1 AND STALLS STOPPED. THROTTLE UP PAST 65 AND STALLS RETURNED. DECLARED MECHANICAL EMEDRGENCY FLIGHT RETURN TO DFW. NO INJRIES/ NO OVERWEIGHT LANDING. PENDING CORRECTIVE ACTION
